This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am a 29 year old male, circumcised with the following:
1. I have a swelling on the left side of my penis foreskin just behind the penis head, and feel constant pain on my left testicle for weeks now; I don’t feel any lumps or inflammation there. I was on Minocycline for a day when I realized the swelling but continued the medication for 10 days anyway, but when the swelling didn't go away I called my doc and he told me to stop the meds and put me on celestamine, and the swelling reseeded but after completing the celestamine it appeared again but whenever I massage it, it disappears. The swelling is only visible only when I am not erect.
2. I also some time ago had some discomfort on the tip of my penis that goes and comes back.
3. When I am urinating it never clears completely when am finished and come back to my seat I feel like I had a leak.
4. When I am passing stool that’s hard with some push, I see some white watery discharge from my penis – My urologist told me this is due to constipation and the pressure.
5. On two days ago I went to the toilet and passed a lot of stool and at the end of it I urinated and at the end of the urination I saw that I had a discharge like sperm, this has only happened this one time and never again.
6. In this week I have been on Augmantine, Betapyn and Celestamine, and just finished the meds today.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.